Welcome, Guest. Please login or register.
June 24, 2019, 10:06:24 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 745553
  • Total Topics: 62326
  • Online Today: 312
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 0
Guests: 257
Total: 257

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Advice? Dr. Tomorrow, I want to change meds Odesfey?  (Read 993 times)

0 Members and 1 Guest are viewing this topic.

Offline guitargal

  • Member
  • Posts: 101
Advice? Dr. Tomorrow, I want to change meds Odesfey?
« on: June 26, 2018, 02:50:04 am »
Why do some meds say not to be used in patients who have been treated with hiv meds in the past. ?

Edurant, rilpivirine,  that is in Odefsey...

This is from the Edurant.com

EDURANT® (rilpivirine) is a prescription HIV medicine that is used with other antiretroviral medicines to treat Human Immunodeficiency Virus-1 (HIV-1)
in patients:
Who have never taken HIV medicines before, and
Who have an amount of HIV in their blood (called “viral load”) that is no more than 100,000 copies/mL.
Do not take EDURANT® if:
Your HIV infection has been previously treated with HIV medicines.

so then why?.........then the brochure for Odesfy says

Starting HIV-1 treatment,
have never taken medicines
before, and have less than
100,000 copies/mL of virus
in their blood,
OR
Replacing
their current HIV-1
medicines and whose healthcare
provider determines they meet certain
requirements. These include having
an undetectable viral load (less than
50 copies/mL) for 6 months or more
on their current HIV-1 treatment

So it's ok if the viral load is <50 ? for changing meds, or <100,000 if treatment naive? Sounds strange to me.
 
I want to change because my cholesterol is really high and also now have high blood pressure, extreme fatigue and lots of pain still and creatine clearance <50.

Had the pain and fatigue start 5 years ago on Complera, after a doc took me off all meds and new doc started complera .  i thought i had IRIS. They said no. like myositis. horrible leg arm hand muscle joint  pain,

so Odesfy is like complera but the new tenofovir... IDK what to do.
I have taken so many meds the past 25 years... i worry about the NRTI causing my pain.
back with d4t I had reaction, then had pancreatitis with ddi? or 3tc..

i have 900 t cells and <50 VL so all is good on that front considering i once had 13 t cells in 1996?  before VL tests so who knows what that number was.

I am so tired of having pain and extreme fatigue. i can't work again and need to earn income. i live alone now and have to provide. my social security does not cover basic living. I hoped switching meds would help. I get so upset and cry about what to do to better my situation that the anxiety gets worse and everything is all gloomy. I pick my self up and say "I think I can, I think I can" but then back to like narcoleptsy,  I just can't keep my eyes open, sometimes at 11 AM, or 3 PM or 6 PM i take naps. How can I work?  then i am up all night.
 that Atripla was a doozy years ago i was a mess with nightmares, screaming and anxiety and couldn't think or eat.

any ideas greatly appreciated.


Thought maybe my cholesterol and BP would go down
What a long strange trip it's been

Offline guitargal

  • Member
  • Posts: 101
Re: Advice? Dr. Tomorrow, I want to change meds Odesfey?
« Reply #1 on: July 20, 2018, 10:56:48 pm »
He did not switch my meds. Was not concerned about the high cholesterol. Added a water pill to my blood pressure meds.
Will not prescribe pain meds. He did last few  years and now nothing. I can't work and my life is falling apart.

I can't walk again today. Thought of driving for milk and eggs but even pressing the gas and break pedal is excruciating. I can't believe I have no pain management again. Why? I am not an addict. I took a very low dose when I was on them. I felt more normal and could work a little. I was not constantly thinking about the pain.

I felt good on Wednesday and over did it and now for 2 days I have been in pain big time. I have shin splints in both legs, my thighs feel bruised and super pain full like you can't even touch them and my ankles Achilles tendons hurt a lot. add that to the stabbing shoulder pain and I am ready to jump off a cliff.

What do you do for pain and does your doc prescribe hydrocodone ?
What a long strange trip it's been

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.